# SDR 2002UALA01263

- Difficulty date: July 31, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 2,907 hours, 1,176 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Disk
- Part number: 195F50603
- Part serial: 24174
- Condition: Burst
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD WITH A FUEL IMBALANCE PROBLEM.  OVER PRESSURE BURST DISC BETWEEN THE LEFT INNER WING FUEL TANK AND THE CENTER FUEL TANK RUPTURED.  FUEL TRANSFERRED FROM THE LEFT WING TO THE CENTER CAUSING AN IMBALANCE BETWEEN THE INNER WING TANKS.
